Department of Mathematics
360 Huntington Avenue,
Boston, MA 02115, USA
PhD received from
Areas of Interest
I work in
Homological Algebra and Representation
Theory, but am interested in other things as well: Singularity Theory,
Homotopy Theory, Deformation Theory, Noncommutative Geometry, Algebraic
Number Theory, Differential Equations, Integrable Systems, and Special
Theory and Related Topics Seminar
Maurice Auslander Distinguished Lectures and International Conference
Recent Papers and Preprints
Stable projective homotopy theory of modules, tails, and Koszul duality (with R. Martinez Villa), 29 pp, to appear in Communications in Algebra. (Version 7.11, Sept. 12, 2009)
1-Torsion of finite modules over semiperfect rings, Journal of Algebra, 324 (2010), 2595-2607.
On Auslander - Buchsbaum - type formulas, 8 pp.
Stability and duality (with I. Reiten), (in preparation).
Deformation Theory (table of contents)
(with A.Vlassov), 5 pp. (Book in preparation)
Linear monoidal structures on module categories, (with A. Vlassov), 15
pp. (In progress)
The representation rings of k[X],
(with A. Vlassov) 4 pp. This is our elementary solution to the
problem for the monoidal structures on finite-dimensional modules over
the polynomials in one letter. It was obtained in the summer of 1997
and is included in our paper on linear monoidal structures mentioned
above. Because we are getting a steady stream of requests for that
proof and because the paper just keeps growing, we decided to extract
the proof from the paper and place it as a preprint. This version has
been slightly edited to make it self-contained.
Beyond Vogel cohomology, 7 pp. (To be expanded)
of tails and stable cohomology
over Koszul quiver algebras
(with R. Martinez Villa), Fields Institute Communications, 45 (2005),
of tails, Tate - Vogel
cohomology, and noncommutative Serre duality over Koszul quiver algebras
(with R. Martinez Villa), Journal
of Algebra, 280 (2005), 58-83.
Linkage of modules (with J. Strooker), Journal of
Algebra, 271 (2004), no. 2, 587--626.
(This version, dated Jan. 3,
2006, incorporates the corrections
contained in Corrections
to Linkage of Modules.)
Absolute, relative, and Tate cohomology of
modules of finite Gorenstein dimension (with L. Avramov),
Math. Soc. 85 (2002), 393-440.
|Differential Equations and Linear Algebra
Cohomology of Groups
Algebraic Number Theory
If you are registered for one of those courses, you can find all
relevant info at Blackboard.
Last modified: April 20, 2011